Small-time compactness and convergence behavior of deterministically and self-normalised Levy processes

Citation

Maller, R & Mason, D 2010, 'Small-time compactness and convergence behavior of deterministically and self-normalised Levy processes', Transactions of the American Mathematical Society, vol. 362, no. 4, pp. 2205-2248.

Year

2010

ANU Authors

Field of Research

  • Financial Mathematics

Updated:  19 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers